# SDR DALA1107421820

- Difficulty date: January 18, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 36,199 hours, 7,793 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Detached
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR9 SLAT WEDGE UPPER SURFACE INBD EDGE SKIN DETACHED METAL. HOT BOND REPAIR PERFORMED IAW SRM 57-43-52.  REPAIR 1, FIG 201 AND SRM 51-70-10 REPAIR 4, FIG 202.
